# SDR YENA2024080501071

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,634 hours, 682 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 51349
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,595 hours, 527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG 2 FIRE LOOP A FAULT IN FLIGHT; REMOVED AND REPLACED FIRE-OVERHEAT LOOP A IAW AMM 26-12-17.  DURING ENGINE RUN FAULT DISAPPEARED.  THIS CLEARS FAULT, OPS CHECK GOOD.  

ENGINE: IAE, PW1133GAJM, SERIAL: P771891, TT: 4634, TC: 682
